Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 698529, 28 pages
http://dx.doi.org/10.5402/2011/698529
Research Article

Existence and Lyapunov Stability of Positive Periodic Solutions for a Third-Order Neutral Differential Equation

Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China

Received 1 April 2011; Accepted 18 May 2011

Academic Editor: G. Scheuermann

Copyright © 2011 Jingli Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, Mass,USA, 1993. View at Zentralblatt MATH
  2. G. W. Evans and G. Ramey, “A daptive expections, underparameterization and the Lucas critique,” Journal of Monetary Economics, vol. 53, pp. 249–264, 2006. View at Publisher · View at Google Scholar
  3. J. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 2nd edition, 1977.
  4. Z. X. Zheng, Theory of Functional Differential Equations, Anhui Educational Publishing House, Hefei, China, 1994.
  5. J. Wu and Z. Wang, “Two periodic solutions of second-order neutral functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 677–689, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W.-S. Cheung, J. Ren, and W. Han, “Positive periodic solution of second-order neutral functional differential equations,” Nonlinear Analysis, vol. 71, no. 9, pp. 3948–3955, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Lu and W. Ge, “Periodic solutions of neutral differential equation with multiple deviating arguments,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 705–717, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Lu and W. Ge, “Existence of periodic solutions for a kind of second-order neutral functional differential equation,” Applied Mathematics and Computation, vol. 157, no. 2, pp. 433–448, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Q. Wang and B. Dai, “Three periodic solutions of nonlinear neutral functional differential equations,” Nonlinear Analysis, vol. 9, no. 3, pp. 977–984, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Luo and Z. Luo, “Existence of positive periodic solutions for neutral multi-delay logarithmic population model,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1310–1315, 2010. View at Publisher · View at Google Scholar
  11. F. Zhang and C. Zheng, “Positive periodic solutions for the neutral ratio-dependent predatorprey model,” Computers and Mathematics with Applications, vol. 61, no. 8, pp. 2221–2226, 2011. View at Publisher · View at Google Scholar
  12. M. R. Zhang, “Periodic solutions of linear and quasilinear neutral functional-differential equations,” Journal of Mathematical Analysis and Applications, vol. 189, no. 2, pp. 378–392, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. A. Krasnoselskii, Positive Solutions of Operator Equations, Translated from the Russian by Richard E. Flaherty; edited by Leo F. Boron, P. Noordhoff, Groningen, The Netherlands, 1964.
  14. P. Glendinning, Stability, Instability and Chaos: An Introduction to the Theory of Nonlinear Differential Equations, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, UK, 1994.